Feedback on Retin-A Side Effects and Usage, page 103
If you’ve used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Ive been using retin a for about 4 months now. It has stopped the breakouts but im finding im gettind discoloration around my upper lip and lower cheeks. Ive been using sunscreen everyday even indoors. Its seems like its getting darker kind of like melasma in a beginning stage. Im currently on retin a 0.5 strength. I use it everynight before bedtime. I wait 30 miutes after washing to apply. Im worried the discoloration might get darker. Im not on birth control pills. I stopoed about a year ago. Never had discolation before. Plus I only use a pea sized amount. Please help. Thx
AskDocWeb: Sounds like you need to have your dermatologist re-evaluate your condition.
I’ve been using retin a for 7 months with no improvement. I did not experience the symptoms I was warned about when I first used began using the product, such as dry, peeling skin and a worsening break out. Nothing happened at all. My skin did get clear for a while, which is why I continued using the product, however, I ran out and couldn’t use retin a for about a week. My skin began breaking out terribly, and when I got retin a again, it did nothing! I stuck with it for another two months with no results. Didn’t worsen my skin, and it didn’t clear it either. I currently use 0.025%. Should I get stronger cream? What should I do??
AskDocWeb: Please remember that this forum is limited to discussing the effectiveness and side effects of Retin-A. For medical advice consult with your local health care provider.
Since I have started using Retin A cream I have had constant diareah. Is this a side effect.
Very large pores
I have very large pores due to Retin A .01 percent. I noticed that I have pits from the blackhead pores and am wondering if I discontinue the Retin A that my pores will return back to normal. I would like my pores to go back to being very small again. Will they? If discontinue use of Retin A?
Dark spots on face?
3/25/2017 I’m 50 years old, I had dark spot on my chin and I use tri luma for 8 weeks after 8 weeks my dark spot almost got and after that I was stopped using triluma and my dark spot getting worse and dark spots came out more. Now I use Retin a micro .1% Retin a micro gel it is help to remove dark spots on face or can I use triluma at night and Retin a micro at morning? Could you please let me know Thank you so much. Could you p
I just started using retin A and I found out that is causing me terrible DRY EYES. I started using it every 4 days and my eyes have been itchy, sore, burning. I am very healthy person and never had dry eyes before until now. I have stopped the retin A and my eyes are better again. I want to have a beautiful skin but it is a high price that I have to pay for that…sorry I am not going to damage my eyes to have a beautiful skin.
Getting too dark
I started using Retin a and clindamycin gel, clindamycin in the morning and both at night, I am rly getting too dark, can I use my Aliya Paris or any cream that can lightnen me small when I wash off the retin a??
If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.
The following advertisement helps pay for the cost of publishing this information:
Drug Test got you worried? CLICK HERE